Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had infection removal from abdomen, on ventilator, taking medicine to maintain BP. Any inputs?

Hi, my dad, age, 65 had an infection removal from his abdomen on 29-Aug. He has been in the ICU since. He has WBC 0000, creatinine 2.5, is on ventilator and is being provided medicines to maintain his BP. I see you are in Mumbai. He is admitted in Kalyan. Is there any possibility that you come visit him? Alternatively I can send you his case summary. Any inputs will be helpful. Thanks.
Tue, 26 Mar 2019
Report Abuse
Question is related to
Treatment/Therapy
Medical Topics
General Surgeon 's  Response
Hello,

Sounds to be septicemia involving multiple body systems including kidneys.

Kindly provide me with all details of reports as a scanned copy in the attachment than further focus can be achieved over the critical issue of your dad.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor, I am 50 years old and a B.P. patient. I have been taking solekin 25mg, cardace h 5mg and envas 5mg. My B.P. was maintained at 140/90. For the last one week it has gone very high and is maintaining 160/110. There is no specific change in lifestyle. Please suggest.

doctor1 MD

what i have noticed recently, the tablet of metformin (for sugar control) or metoprolol (for BP) I take(swallow), they come out virtually intact in shape with stool which indicates that they are not dissolving in my abdomen. My queries: 1. whether the tablets can be taken by getting them crushed ? 2. Will the crushed tablet be harmful for patient of sugar or BP ? 3. What may be the cause of the tablets having coming out in intact shape with stool ? Reply/advice awaited. Thanking you. ASIM KUMAR VERMA, PATNA.

doctor1 MD

I have a friend, a 66-yr old male, in reasonably good health. He was shot 5 times at his work over 10-12 yrs ago, when he was working as a teamster on a movie set in Las Vegas, NV. He was hurt quite seriously; had several surgeries; they removed all but 1 of the 5 total 22 and 45-caliber bullets, safely. However, he lost his spleen, about 1/2 of his intestines, and 1 of his kidneys. It was a workman s comp. case, since he was injured on the job, thus, his care/case was open for many years, resulting in numerous problems/appeals, etc., with the NV State (SIIS) Workmen s Comp. organization. He was on many medications for several years, but, has recovered extremely well.....for the last 8-10 yrs now. He no longer takes any of the meds he took for so long after the shooting. He has not returned to work since, and is considered disabled. Recently, he was assigned a new primary doctor, who ran some bloodwork about 6 months ago, to do a general chk-up on him. The results of the bloodwork, as told to him by the doctor s nurse only, said he was, most likely, borderline diabetic, and, had moderate high blood pressure with hypertension. (He has yet to speak directly with his doctor re: this bloodwork, the diabetes, high blood pressure, etc). The nurse gave him, initially, 2 prescriptions for 2 different high blood pressure medications, which he took for about a month. About 4 weeks ago, he saw the nurse, again, who changed the 2 different meds to only one: Losartan Potassium, 50 mgs, and was told to take 2 as of these pills, both at the same time each morning. I am writing to U regarding this matter on behalf of my friend, who doesn t know enough about prescription meds, to even KNOW that he might be in danger by taking ANY prescribed meds, thus, I am writing this email on his behalf. Neither he nor I can CONFIRM whether he, act., HAS high blood pressure and/ or hypertension; what his blood pressure tests read-outs act read/report/signify. My question is: since SO MANY prescription meds, today, don t pass muster, and are being recalled and lawsuits are flying, I was concerned about my friend s Losartan daily dosages (100 mgs, each a.m, 7 days/week), since he is running on only one kidney. He feels fine; no complaints since beginning this new med. Could U pls let me know if we should be concerned about his taking this medication? Thank U for any advice U can give me.

Recent questions on  Creatinine

doctor1 MD

sir , belo my knee there is swelling (Both of legs). I checked Micro albumin, creatinine, BP, Sugar, Cholestrol, Irone (105.8) etc. But all these things are normal. whenever i sit 2 hours continuasly this happen. I am 38 years old. At present i have no problem. kindly advise me.

doctor1 MD

Hi, my dad, age, 65 had an infection removal from his abdomen on 29-Aug. He has been in the ICU since. He has WBC 0000, creatinine 2.5, is on ventilator and is being provided medicines to maintain his BP. I see you are in Mumbai. He is admitted in Kalyan. Is there any possibility that you come visit him? Alternatively I can send you his case summary. Any inputs will be helpful. Thanks.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... i was looking for the guidelines for a 24 hour urine test. i was told my creatinine alone was fine. i was told that the protein alone and the two together were high. for the one a good range was below 150, and I m at 180. the other was 118, but not sure what the suggested range was. i am a diabetic, and was having this test done because i am wanting to have a baby. can you help me?

doctor1 MD

I am 20 years old, and have Addison s Disease. Recently I have had rapid heart rate, orthostatic hypertension, petachie spots, fatigue, mood swings, pain in legs, head aches...etc What is most concerning is the high heart rate, it stays in the 80 s at the least at rest. And it is very difficult to get up after sitting, my heart starts racing and pumping harder. Here are some blood test results: at 12:27 PM WBC 4.0L RBC 4.92 Hemoglobin 16.4 Hematocrit 47.5 MCV 96.6 MCH 33.4 MCHC 34.6 RDW 12.1 Platelets 178 Neutrophuls 41.9 Lymphs 43.6 Monocytes 10.3 Eos 3.5 Basos 0.7 Neutrophils (Absolute) 1.70 Lymphs (Absolute) 1.7 Monocytes (absolute) 0.40 Eos (Absolute) 0.2 Baso (Absolute) 0.00 eGFR - unable to calculate due to inappropriate age/gender/creatinine value glucose 76 BUN 14 creatinine 0.9 sodium 138 potassiu, 4.5 chloride 102 carbon dioxide 28 calcium 9.7 protein 7.1 albumin 4.1 globulin 3.0 bilirubin 3.0 alkaline phosphatase 49 AST 13 vitamin b12 487 CT scan recently done with no tumor on adrenals, adrenals actually couldn t be seen due to my lack of fat they say. I take 0.1 fludrocortisone and 30mg hydrocortisone. Any advice would be greatly appreciated, thank you.

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...

doctor1 MD

I feel completely dumb I can't concentrate I can't think straight I feel like I can't function has the time even though I am I'm having memory loss I sometimes blackout for a Split Second I had an MRI month ago and it showed nothing same with the...

doctor1 MD

Sir, I am 59 years with no sugar and blood pressure problem . During routine yearly blood test , my Amylase and Lipase tests showed elevated levels. Amylase level showed MORE THAN 1000 in Thyrocare lab and 3661 IN XXXXXXX HOSPITAL LAB, BENGALURU....